# SDR DALA2015121207590

- Difficulty date: December 9, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NRC 100-41, DISCOVERED 2 EA DENTS ON AFT CARGO FRAME BS 1320 BETWEEN STR 24R AND STR 26R.  CUTOUT 2 EA DAMAGED AREAS AT BS 1320 BETWEEN STR 24R & 26R IAW SRM 53-00-07, REPAIR 5.  DIMENTIONS OF BOTH CUTOUTS W=1.0 " X L=1.125" X 0.5"R ORIGINAL MATERIAL THICKNESS .071". ACCOMPLISHED REPAIR IAW SRM 53-00-07, REPAIR 5.  REPAIR IS CAT B, ZONE 1 WITH THRESHOLD INSPECTION TO START AT 50000 F/C & REPEAT  INSPECTION EVERY 12000 F/C THEREAFTER USING HFEC & DETAILED INSPECTION.  ACFT IS CURRENTLY AT 17053 F/C REF. SRM 53- 00-07, REPAIR 5, FIG 201, TABLE II, PAGE 210.  INSTALLED ID TAG IAW PS 900-5-1, NR 04.
